Finite element hamiltonian Monte Carlo of SU(2)

Sen, Diptiman (1983) Finite element hamiltonian Monte Carlo of SU(2) Physics Letters B, 129 (3-4). pp. 239-242. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


Following Bender et al., we apply the finite element method to a compact non-abelian system. We do a hamiltonian Monte Carlo on a 0+1 dimensional lattice and compare the results with those obtained by a finite difference method. For the kinetic energy, the Feynman-Hibbs prescription is followed and the finite element method is shown to be distinctly superior.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:45518
Deposited On:28 Jun 2011 05:34
Last Modified:28 Jun 2011 05:34

Repository Staff Only: item control page